Sphalerons on orbifolds

Ahriche A (2010)
EUROPEAN PHYSICAL JOURNAL C 66(1-2): 333-340.

Journal Article | Published | English

No fulltext has been uploaded

Author
Abstract
In this work, we study the electroweak sphalerons in a 5D background, where the fifth dimension lies on an interval. We consider two specific cases: flat space-time and the anti-de Sitter space-time compactified on S (1)/Z (2). In our work, we take the SU(2) gauge-Higgs model, where the gauge fields reside in the 5D bulk; but the Higgs doublet is confined in one brane. We find that the results in this model are close to those of the 4D Standard Model (SM). The existence of the warp effect, as well as the heaviness of the gauge Kaluza-Klein modes make the results extremely close to the SM ones.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ahriche A. Sphalerons on orbifolds. EUROPEAN PHYSICAL JOURNAL C. 2010;66(1-2):333-340.
Ahriche, A. (2010). Sphalerons on orbifolds. EUROPEAN PHYSICAL JOURNAL C, 66(1-2), 333-340.
Ahriche, A. (2010). Sphalerons on orbifolds. EUROPEAN PHYSICAL JOURNAL C 66, 333-340.
Ahriche, A., 2010. Sphalerons on orbifolds. EUROPEAN PHYSICAL JOURNAL C, 66(1-2), p 333-340.
A. Ahriche, “Sphalerons on orbifolds”, EUROPEAN PHYSICAL JOURNAL C, vol. 66, 2010, pp. 333-340.
Ahriche, A.: Sphalerons on orbifolds. EUROPEAN PHYSICAL JOURNAL C. 66, 333-340 (2010).
Ahriche, Amine. “Sphalerons on orbifolds”. EUROPEAN PHYSICAL JOURNAL C 66.1-2 (2010): 333-340.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 0904.0700

Inspire 817305

Search this title in

Google Scholar